# SDR M7KA20160822001

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N879MH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7805
- Aircraft time: 2,136 hours, 4,832 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 2,201 hours, 4,801 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 70BM030030
- Part serial: 26273
- Condition: Making Metal
- Location: Engine
- Part time: 2,201 hours, 4,801 cycles
- Component: Engine, Tmeca, ARRIEL2D
- Component part number: 0292000020
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE CENTRAL WARNING PANEL, ENGINE CHIP, SEGMENT ILLUMINATED.  PILOT PROCEEDED TO PERFORM A NORMAL POWERED PRECAUTIONARY LANDING.  MAINTENANCE PERSONNEL DISPATCHED TO THE ACFT DETERMINED METAL FOUND ON THE AIRCRAFT'S ENGINE ELECTRIC CHIP DETECTOR EXCEEDED MFG LIMITATIONS FOR AIRWORTHINESS.  AIRCRAFT TO BE TRANSPORTED TO MAINTENANCE BASE FOR ENGINE REPLACEMENT AND ENGINE RETURN TO MFG FOR EVALUATION AND REPAIR.
